# SDR F3LA200700260

- Difficulty date: September 27, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 15,112 hours, 7,130 cycles
- System (JASC): 5755 · Spoilers
- Part: Plate
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED GOUGES ON LT WING NR 3 SPOILER ANTI-ROTATION LUG SURFACES.  MACHINED ANTI-ROTATION FLAT, PERFORMED HFEC, AND BONDED REINFORCING PLATE IAW EA NR A9-57R-12172.
